# SDR REXA2012101801120

- Difficulty date: September 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 13,164 hours, 12,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 UPPER AFT ANGLE CRACKED AT RBL 9/LBL 9 AND 4 CLIPS CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-136A.
